# SDR AALA20120123AFW01

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 48,836 hours, 5,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCIDENTAL IMPACT FROM STATIONS 788 TO 804 STRINGER 35 TO 36 RIGHT.  INSTALLED DOUBLER REPAIR PER SRM 53-00-01.
